MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF1837
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the ligasure was clamped down to cut and when they tried to release the jaws, the top jaw broke and went sideways.Multiple attempts were made to obtain additional information.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, there was evidence of bio-burden on the device.The handle, blade trigger, button, shaft, and jaws appeared to be intact.The device has a stryker plug, the plug was inspected for damage, corrosion, and deformation and none were found.The jaws were semi shut with the blade bent and sticking out of the jaws.A trocar was attached to the device.The device was taken apart to inspect the mechanical movement inside the handle.No abnormalities were noticed.The jaws were taken apart to inspect the blade.The blade was still intact and had a bend to it.The jaw and handle functionality could not be tested due to the blade being jammed causing the jaws to malfunction.The device inspection and functional testing indicated that the complaint was partially confirmed for the reported failure mode.The device inspection indicated that the jaw open and close portion of the reported event was confirmed and the "cutting issues" and "plug in error" was not confirmed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: grasping on to too much or inappropriate tissue types (i.E.Bone) or grasping on staples, etc.The instructions for use (ifu) state: do not apply additional hand force to the lever during sealing to ensure proper function.If the lever cannot be unlatched following use, open the device by forcing the lever forward from the handle.The device will no longer function properly and must be discarded.Do not engage the cutting mechanism over clips, staples, or other metal objects as damage to the cutter may occur.To engage the cutting mechanism, pull the cutting trigger completely back toward the body of the instrument.If the cutting trigger does not automatically return to position, unlatch and open the lever to manually return the cutting trigger.Inspect the instrument jaws prior to cleaning to ensure the blade is not deployed.Use the appropriately sized trocar to allow for easy insertion and extraction of the instrument.Carefully insert and withdraw the instrument through the cannula to avoid damage to the device and/or injury to the patient.Close jaws using device lever before insertion/extraction in the trocar.Do not attempt to clean the instrument jaws by activating the instrument on wet gauze.Product damage may occur.Do not clean the instrument jaws with a scratch pad or other abrasives.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24011337
Report Number0001056128-2026-00003
Device Sequence Number18454225
Product Code NUJ
UDI-Device Identifier07613327500844
UDI-Public07613327500844
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1837
Device Catalogue NumberLF1837
Device Lot Number16599314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown